# SDR Z6WR200700002

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: EIDBK
- Make and model: Boeing 777
- Aircraft serial: 32783
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Panel
- Part number: 315W17021
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 18,630 hours, 1,911 cycles
- Component: Thrust Reverser, Boeing, 777GE9094B
- Component part number: 315W1295230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 315W1702-1 INNER WALL HAS AN 18 INCH LONG CRACK STARTING 6 INCHES FROM THE AFT END OF THE WALL EXTENDING 18 INCHES FORWARD AND CENTERED 6 INCHES FROM THE UPPER END.  THIS REPAIR IS BEING PERFORMED FOR THE MANUFACTURER WHO DISCOVERED THE DEFECT WITH THEIR AOG TEAM. WE WERE UNABLE TO DETERMINE THAT THEY HAD REPORTED THE DEFECT UNDER THEIR 145 CERTIFICATE SO A REPORT WAS SUBMITTED IN CASE OF OMISSION.
